MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY DOCKING STATION; COMPUTER INTERFACE

DRAEGER MEDICAL SYSTEMS, INC INFINITY DOCKING STATION; COMPUTER INTERFACE
Catalog Number MS18597
Medical Device Problem Codes No Device Output (1435); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing; results will be provided in a follow-up report.H3 other text : on-going.
 
Event or Problem Description
It was reported that the patient monitor lost the co2 trace during an anesthetic procedure and was alarming for battery error.The delta patient monitor was connected via an infinity docking station (ids) to a dräger fabius anesthesia workstation; the gas readings were provided by a dräger scio anesthetic gas monitor.It was mentioned in the report that the event did not lead to consequences for the patient.
 
Additional Manufacturer Narrative
A draeger technician went on site and localized the reported issues to a failed power supply which was replaced.No further issues have been reported.
 
Event or Problem Description
It was reported that the patient monitor lost the co2 trace during an anesthetic procedure and was alarming for battery error.The delta patient monitor was connected via an infinity docking station (ids) to a draeger fabius anesthesia workstation; the gas readings were provided by a draeger scio anesthetic gas monitor.It was mentioned in the report that the event did not lead to consequences for the patient.

Brand Name
INFINITY DOCKING STATION
Common Device Name
COMPUTER INTERFACE
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784470587
MDR Report Key18401266
Report Number1220063-2023-00054
Device Sequence Number16837374
Product Code MHX
UDI-Device Identifier04049098004152
UDI-Public(01)04049098004152(11)190321(93)MS18597-66
Combination Product (Y/N)N
PMA/510(K) Number
K050974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18597
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown